# SDR AALA20131124003

- Difficulty date: November 24, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 42,168 hours, 17,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND SEAT TRACK AT STATION 727B & LBL 24.75 SHOWS CRACK INDICATIONS AT ALL 4 SPLICE STRAP HOLE LOCATIONS.  INSTALLED DOUBLER IAW EA B737-53-032657.
